# SDR ASAA1048636

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6547958
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM BS 827 TO 847 AT STR 27R CRACKED.  LOCATED DRILLED AND INSTALLED NEW INTERCOSTAL IAW B737 400 SRM 51 40 05.
